# SDR AALA20121015001

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 70,374 hours, 25,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RIGHT NUMBER 2 DOOR BROKEN (SIGN WITH LEFT ARROW).  REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY AT RIGHT NUMBER 2 DOOR. OPS CHECK NORMAL.
